# SDR USAA2014091500017

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 52,349 hours, 21,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1C & 3C, EXIT MARKER ESCAPE PATH LIGHTING LENS MISSING.  INSTALLED LENS ON SEATS 1C & 3C IAW 33-51-19.
